Cetafen Cold & Sinus (Non Aspirin)

$6.24

Relieves cough, sore throat, headache and nasal congestion due to cold and flu.

Description

  • Strong cough, cold and flue relief
  • Active ingredients per tablet:
    • Acetaminophen 325 mg
    • Phenylephrine HCl 5 mg
    • Guaifenesin 100 mg
    • Dextromethorphan 15 mg
  • Bilingual box labeling
  • Convenient, easy-to-use dispenser box
  • 50 packets of 2 tablets (100 total tablets)

Additional information

Weight 3 oz
Dimensions 1 × 1 × 1 in